# SDR LR7A2014062600744

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,212 hours, 5,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 33052082
- Condition: Warped
- Location: Skid Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL STRIKE INSPECTION, FOUND BELLY BS 797E-817E, LBL 10 & RBL 10 SKID BARS BASE PLATE WARPED.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM CH51-60 AND 51-70.  ORIGINATED ON LP 76869.  CORRECTED ON LP 76874, ITEM M9; AND ON NR 2010.
